# SDR DALA2014070503974

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ANGLE IN MID CARGO DOOR BARRIER SUPPORT.  DOUBLER REMOVED, AND A NEW DOUBLER FABRICATED, TREATED AND PAINTED, INSTALLED IAW  SRM 51-10-3 PAR 21 AND 14, 51-30-2, 53-24-0 FIG, 13  AND DWG 5926003 REV. AB.
